# SDR IPXA2021081072610

- Difficulty date: August 10, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,631 hours, 14,469 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Failed
- Location: Empennage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB* EMERG DECL'D*HAZMAT INFO WAS SENT* A/C LANDED WITHOUT INCIDENT*A/C OOS* - WITH GEN #2 DEFFERED. APU FAILED AT 100 FT ON TAKEOFF. EMERGENCY DECLARED TO KMCO. R/R IDG & INTERPHONE BOX.TROUBLESHOT PER AMM 49-62-00 SCH 1 PG 101. THIS CLEARS M752897
